# SDR UALA2011111806334

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,615 hours, 9,195 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 139
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK MODE R RIGHT PACK AIR CYCLE MACHINE HAS FAILED, OR RIGHT ECONOMY COOLING VALVE FAILED OPEN, OR BOTH RIGHT CONDENSOR INLET TEMP SENSORS FAILED.  RIGHT PACK IS OPERATING IN A NON-NORMAL MODE (HEAT EXCHANGER ONLY COOLING MODE).  ADVISORY -COMPLIED W MEL 2151S.  MSG IS COND SENSOR TEMP RT MSG# 21-23402.  REPLACED LOW LIMIT VALVE PER MM, OPS CHECK NORMAL.
